Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 102, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 3, 2008, 10:07 AM CDT for Reynolds County, Missouri. It took effect at Apr 4, 2008, 2:12 AM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2008, 10:07 AM CDT (15:07 UTC)
- In effect from
- Apr 4, 2008, 2:12 AM CDT
- Expired
- Apr 5, 2008, 8:24 AM CDT
- In force
- 30 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7). The gauge peaked at 9.21 ft at Apr 4, 2008, 2:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 031507
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 AM CDT THU APR 03 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING TAKES INTO CONSIDERATION ONE-HALF INCH OF RAIN
THE PAST 24 HOURS AND 1.5 INCHES OF RAIN IN THE NEXT 24 HOUS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-041507-
/O.NEW.KLSX.FL.W.0102.080404T0636Z-080406T1200Z/
/ANNM7.1.ER.080404T0636Z.080404T1800Z.080405T1200Z.NO/
1007 AM CDT THU APR 03 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* FROM LATE TONIGHT TO SATURDAY.
* AT 9:45 AM THURSDAY THE STAGE WAS 6.2 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 9.5 FEET BY FRIDAY EARLY
AFTERNOON AND FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/04 04/05 04/06 04/07 04/08
BLACK RIVER
ANNAPOLIS 8 6.2 8.9 8.0 6.5 5.9 5.44 follow-up statements
000
WGUS83 KLSX 040117
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT THU APR 03 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF RAINS OVER THE PAST MONTH INCLUDING
AN AVERAGE OF 1 INCH OVER THE PAST 24 HOURS WITH AN AVERAGE OF 1 INCH
ANTICIPATED OVER THE NEXT 24 HOURS...
HEAVY RAINS ARE POSSIBLE WITH ANTICIPATED THUNDERSTORMS AND COULD
CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-050117-
/O.EXT.KLSX.FL.W.0102.080404T0712Z-080406T1424Z/
/ANNM7.1.ER.080404T0712Z.080404T1800Z.080405T1424Z.NO/
817 PM CDT THU APR 03 2008
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:45 PM THURSDAY THE STAGE WAS 6.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND
CONTINUE TO RISE TO NEAR 9.5 FEET BY EARLY AFTERNOON ON FRIDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/04 04/05 04/06 04/07 04/08
BLACK RIVER
ANNAPOLIS 8 6.4 9.2 8.2 6.8 6.2 5.9000
WGUS83 KLSX 041434
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
934 AM CDT FRI APR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 2.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND NONE FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-051434-
/O.EXT.KLSX.FL.W.0102.000000T0000Z-080406T1048Z/
/ANNM7.1.ER.080404T1150Z.080404T1800Z.080405T1048Z.NO/
934 AM CDT FRI APR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL SATURDAY.
* AT 8:45 AM FRIDAY THE STAGE WAS 8.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 9.5 FEET BY THIS
AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE SATURDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/05 04/06 04/07 04/08 04/09
BLACK RIVER
ANNAPOLIS 8 8.5 7.9 6.5 5.7 5.2 5.1000
WGUS83 KLSX 050047
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT FRI APR 04 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS BASED ON UPSTREAM BASIN RUNOFF IN
ASSOCIATION WITH HEAVY RAINS OVER THE PAST MONTH INTO EARLY APRIL..
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-060047-
/O.EXT.KLSX.FL.W.0102.000000T0000Z-080406T0936Z/
/ANNM7.1.ER.080404T1150Z.080404T1845Z.080405T0936Z.NO/
747 PM CDT FRI APR 04 2008
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER NEAR ANNAPOLIS
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 PM FRIDAY THE STAGE WAS 8.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY SATURDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/05 04/06 04/07 04/08 04/09
BLACK RIVER
ANNAPOLIS 8 8.8 7.8 6.2 5.2 4.6 4.3000
WGUS83 KLSX 051324
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 AM CDT SAT APR 05 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS WILL BE THE LAST STATEMENT FOR THIS EVENT...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-051354-
/O.CAN.KLSX.FL.W.0102.000000T0000Z-080406T0936Z/
/ANNM7.1.ER.080404T1150Z.080404T1845Z.080405T0605Z.NO/
824 AM CDT SAT APR 05 2008
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* AT 7:45 AM SATURDAY THE STAGE WAS 7.4 FEET.
* FELL BELOW FLOOD STAGE AT 1 AM SATURDAY.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING AND SHOULD BE
NEAR 6.3 FEET BY TOMORROW MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/06 04/07 04/08 04/09 04/10
BLACK RIVER
ANNAPOLIS 8 7.4 6.3 5.7 5.5 5.3 5.2What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 3, 5:50 AM CDT, 4 hours 17 minutes earlier.
Area forecast discussion, Apr 3, 5:50 AM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
550 AM CDT THU APR 3 2008
.DISCUSSION...
FIRST ROUND OF SHOWERS AND A FEW TSRA WERE MOVG E-NEWD THRU THE
SRN HALF OF THE CWA ATTM. THIS PCPN IS IN A REGION OF 850 MB THETA
E ADVCTN AND MOISTURE CNVG ON THE NOSE OF A 35 KT SWLY LLJ OVER
ERN OK AND WRN AR INTO EXTREME SWRN MO. THE BEST THREAT OF RAIN
SHOULD OCCUR OVER THE SRN HALF OF THE CWA THIS MRNG AS A WRMFNT
SLOWLY MOVES NWD INTO SRN MO WITH HIGHER SFC/850 MB DWPTS ADVCTG
NWD INTO SRN MO. THE THREAT OF RAIN WILL SHIFT INTO THE NRN PTN OF
THE CWA THIS AFTN AS MDLS DEPICT STG 850-700 MB WAA SHIFTING NEWD
INTO NRN MO. NAM MDL ALSO SHOWS THE BEST 850 MB WAA AND THETA E
ADVCTN OVER W CNTRL IL AT 00Z FRI ON THE NOSE OF THE SWLY LLJ AND
ALONG THE 850 MB FNT. THE LWR 30S K INDICES OVER SRN MO WILL ALSO
SHIFT NEWD TO STL BY 00Z FRI. THE BEST POTENTIAL OF RAIN SHOULD
SHIFT TO THE SRN AND ERN PTN OF THE CWA THIS EVNG AS A SFC WV
DVLPS ALONG THE FNT OVER SERN MO AND THE FNT BGNS TO PUSH SEWD AS
A CDFNT. NAM MDL HAS THE STRONGEST UPR LVL DIVERGENCE ACRS SRN MO
AND SRN IL TGT AHD OF THE APPROACHING MID-UPR LVL TROF. IT NOW
APRS THAT THE HEAVIEST RAIN AXIS MAY BE JUST SE OF THE CWA TGT BUT
WILL CONT THE FFA OVER THE SRN AND ERN PTN OF THE CWA FM ELLINGTON
MO NE TO SALEM IL AS THIS REGION STILL LOOKS TO BE THE MOST
FAVORABLE FOR HEAVY RAINFALL AND POSSIBLE FLOODING TDA THRU TGT.
MOST OF THE RAIN SHOULD SHIFT SE OF THE CWA ON FRI ALTHOUGH THERE
MAY STILL BE SOME LIGHT POST FRONTAL RAIN OVER THE SRN AND ERN PTN
OF THE CWA UNTIL THE MID-UPR LVL TROF MOVES E OF THE CWA. THE SKY
WILL CLEAR OUT LT FRI AFTN INTO FRI EVNG AS A SFC RDG CNTRD OVER
THE SRN PLAINS BLDS INTO MO. WARMER TEMPS CAN BE EXPECTED ON SAT
WITH PLENTY OF SUNSHINE AND AS THE LOW LVL WNDS BCM SLY SAT AFTN
AS SFC/850 MB RDG MOVES E OF THE CWA WITH SFC TROFFING IN THE LEE
OF THE ROCKYS.
GKS
&&
.AVIATION...
FOR THE 12Z TAFS...
RAIN HAS SPREAD INTO THE REGION EARLY THIS MORNING, AND WAS MAINLY
CONFINED TO SOUTH OF I-70 ACROSS MO AND IL. ISOLATED THUNDERSTORMS
WERE OCCURRING ACROSS THE EASTERN OZARKS. CONDITIONS WILL DETERIORATE
AFTER AN HOUR OR TWO OF RAIN INTO MVFR/IFR CONDITIONS. THE FIRST
BAND OF PRECIPITATION WILL MOVE ACROSS THE TAF SITES BY MID MORNING.
SIGNIFICANT MOISTURE TRANSPORT/CONVERGENCE IN THE LOW LEVELS WAS
PRODUCING MORE SHOWERS/ISOLATED THUNDERSTORMS ACROSS SOUTH CENTRAL
MO/NORTHWEST AR. WIDESPREAD IFR/MVFR CEILINGS ARE EXPECTED TODAY AND
TONIGHT.
TPS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CRAWFORD-IRON-
JEFFERSON-MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-
WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BOND IL-CLINTON IL-
FAYETTE IL-MARION IL-MONROE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 3, 6:05 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 605 AM CDT THU APR 3 2008 ILZ058>060-095>100-MOZ018-019-026-027-034>036-041-042-047>052- 059>064-041115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-KNOX-LEWIS-SHELBY-MARION-MONROE- RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY- LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS- ST. LOUIS CITY- 605 AM CDT THU APR 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY TODAY AND TONIGHT AS A WARM FRONT MOVES NORTHWARD INTO THE AREA. SOME OF THESE STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON SUNDAY AND AGAIN TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HEAVY RAIN TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 ILZ064-065-069-070-074-079-101-102-MOZ065-072>075-084-085-099- 041115- BOND IL-FAYETTE IL-CLINTON IL-MARION IL-WASHINGTON IL-RANDOLPH IL- ST. CLAIR IL-MONROE IL-JEFFERSON-CRAWFORD-WASHINGTON-ST. FRANCOIS- STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 605 AM CDT THU APR 3 2008 ...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS CONTAINING HEAVY RAINFALL CAN BE EXPECTED TODAY AND TONIGHT AS A WARM FRONT MOVES NORTHWARD INTO THE AREA. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AS WELL. THE PRIMARY THREAT FROM SEVERE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THERE IS A POTENTIAL FOR FLASH FLOODING THROUGH TONIGHT ALONG WITH MINOR TO MODERATE FLOODING ON SOME LOCAL RIVERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HEAVY RAIN OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 8:51 AM CDT | River Flood Warning | LSX | Osage | 27 hr |
| Apr 3, 11:48 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 42 min |
| Apr 3, 12:16 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Moniteau | 44 min |
| Apr 3, 12:30 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Montgomery, Osage and 1 more | 45 min |
| Apr 3, 12:35 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Washington | 23 min |
| Apr 3, 12:46 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 23 min |
| Apr 3, 6:33 PM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois, Washington | 4 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.